# SDR BAQA089602

- Difficulty date: October 4, 2003
- Submitted: October 7, 2003
- Operation: Air carrier
- Aircraft: N911BG
- Make and model: Urocop EC135P1
- Aircraft serial: 0015
- Aircraft time: 935 hours
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Probe
- Part number: L284M30C1002
- Part serial: 036
- Condition: Malfunctioned
- Location: Fuel Cell
- Part time: 935 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SUPPLY TANK RED LOW WARNING LIGHT ON.   REPLACED WITH SERVICEABLE UNIT.
